Today I stopped taking the Plavix â€“ I really think this is the culprit responsible for the pain I get in my hips and legs when walking â€“ we will see. Both my Cardiologist here and the Surgeon who put in the stents said it was ok to stop after 30 days and itâ€™s been 2 months so far.
I have heard some bad reports about Plavix and particularly when used in combination with aspirin. Very bad for the heart â€“ so I am glad to hear I can stop using it. Having no heart problems just blockage in the renal arteries I guess I am not as susceptible to strokes or major blood clotting.
I was given 2 â€“ Express SD Renal stents. Stainless steel balloon expandable Non-drug-eluting peripheral stents. In their literature they state 30 day for Plavix needed. In the past I had a reaction to â€œmetalsâ€ and could not wear bracelets or rings for over 20 years with out mild allergic reactions. However for the past 3-4 years this has not been a problem and it seems that the stents caused no problems either- at least not so far. I wear 2 rings now with no side effects either.
So now I am down to taking:
Madiplot, Valsartan, baby aspirin, Folic acid â€“ along with Cialis, Turmeric and black peppercorns.
BUT, lasts week I had a eye exam and they found I have started to develop Glaucoma in both eyes â€“ so I am now started on â€œTaflotanâ€ – one drop each eye in the evening â€“ hopefully this will control this problem. — getting to that age where everything is bucking up against the warranty and starting to fail. Doctor tells me there could be side effects â€“ could be he states ? haha â€“ red eyes and black around the area – we will see. I do see a little bloodshot started but mild so far and haven’t noticed any darkling around the eyes â€“ donâ€™t want a clown appearance.
It never ends.